# SDR UPS01836948

- Difficulty date: September 9, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73
- Aircraft serial: 46101
- Aircraft time: 85,527 hours, 23,692 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  FLOORBEAM CORRODED IN FWD UPPER FLANGE APPROX 10 INCHES FROM LT CUSP AT FS 1080.     CUT OUT DAMAGED FLOORBEAM SECTION. FABRICATED NEW SECTION & REPAIR A NGLES. REMOVED TAIL DEICE AIR LINE. INSTALLED NEW SECTION & REPAIR S PLICES IAW DC8 SRM 51-1-20D. INSTALLED TAIL ICE AIR LINE IAW MM 20-1 1-00
